# SDR ASAA2019042659141

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,681 hours, 13,880 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4501
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 46,681 hours, 13,880 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REFUEL PANEL FOUND #1 TANK FUEL QTY INDICATOR NOT PRESENTING LBS DISPLAY AND NOT PASSING INDICATOR SELF TEST. GROUNDED - YES. REMOVED AND REPLACED #1 TANK FUEL QTY INDICATOR PER B737-800 AMM 28-41-61-000-801/28-41-61-400-801.
